# SDR SWAA2013100720842

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 82,283 hours, 64,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6544625
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER TAKEOFF WITH GEAR HANDLE UP RED LIGHT REMAINED ON IN NOSE GEAR INDICATOR WHEN HANDLE MOVED TO OFF NOSE GEAR FELL DOWN.  R & R LOCK ACTUATOR PRESSURE LINE IAW MM.
